Alert archive / Florida / River Flood Warnings in 2020
River Flood Warning 76, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Sep 14, 2020, 9:57 AM CDT for Escambia County, Florida; Baldwin County, Alabama. It took effect at Sep 16, 2020, 8:19 AM CDT. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Sep 14, 2020, 9:57 AM CDT (14:57 UTC)
- In effect from
- Sep 16, 2020, 8:19 AM CDT
- Expired
- Sep 19, 2020, 2:56 PM CDT
- In force
- 3 days
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Baldwin County, AL, Escambia County, FL
The radar
The Mobile radar (KMOB), 71 km from the middle of the area, began a volume at 14:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Perdido River near Barrineau Park (BRPF1). The gauge peaked at 22.27 ft at Sep 16, 2020, 9:00 PM CDT.
- Action stage
- 9 ft
- Minor stage
- 13 ft
- Moderate stage
- 19 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02376500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
733
WGUS44 KMOB 141457
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Mobile AL
957 AM CDT Mon Sep 14 2020
...The National Weather Service in Mobile AL has issued a Flood
Warning for the following rivers in Alabama...Florida...
Perdido River Near Barrineau Park affecting Baldwin and Escambia
Counties.
For the Perdido River...including Barrineau Park...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued this evening at 1000 PM CDT.
&&
ALC003-FLC033-150300-
/O.NEW.KMOB.FL.W.0076.200917T0228Z-000000T0000Z/
/BRPF1.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
957 AM CDT Mon Sep 14 2020
The National Weather Service in Mobile has issued a
* Flood Warning for
the Perdido River Near Barrineau Park.
* From Wednesday evening until further notice.
* At 8:00 AM CDT Monday the stage was 1.4 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
Wednesday evening to a crest of 14.6 feet Thursday morning. It
will then fall below flood stage late Thursday evening.
* Impact...At 13.0 feet, River begins to leave its banks at the
parking lot of Adventures Perdido River. Begins to threaten
several permanently parked travel trailers.
&&
LAT...LON 3080 8761 3080 8756 3065 8737 3051 8744
3052 8746 3064 8740
$$14 follow-up statements
798
WGUS44 KMOB 142038
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Mobile AL
338 PM CDT Mon Sep 14 2020
...Forecast flooding changed from Minor to Moderate severity for the
following rivers in Alabama...Florida...
Perdido River Near Barrineau Park affecting Baldwin and Escambia
Counties.
For the Perdido River...including Barrineau Park...Moderate flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued late tonight at 345 AM CDT.
&&
ALC003-FLC033-150845-
/O.CON.KMOB.FL.W.0076.200917T0228Z-000000T0000Z/
/BRPF1.2.ER.200916T1128Z.200917T0600Z.200919T1017Z.NO/
338 PM CDT Mon Sep 14 2020
...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for
the Perdido River Near Barrineau Park.
* From Wednesday evening until further notice.
* At 2:00 PM CDT Monday the stage was 1.4 feet.
* Flood stage is 13.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage
Wednesday morning to a crest of 19.7 feet early Thursday morning.
It will then fall below flood stage early Saturday morning.
&&
LAT...LON 3080 8761 3080 8756 3065 8737 3051 8744
3052 8746 3064 8740
$$436
WGUS84 KMOB 150250
FLSMOB
Flood Statement
National Weather Service Mobile AL
950 PM CDT Mon Sep 14 2020
...The Flood Warning continues for the following rivers in Alabama...
Florida...
Perdido River Near Barrineau Park affecting Baldwin and Escambia
Counties.
For the Perdido River...including Barrineau Park...Moderate flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
&&
ALC003-FLC033-151500-
/O.CON.KMOB.FL.W.0076.200917T0228Z-000000T0000Z/
/BRPF1.2.ER.200916T1128Z.200917T0600Z.200919T1017Z.NO/
950 PM CDT Mon Sep 14 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Perdido River Near Barrineau Park.
* From Wednesday evening until further notice.
* At 8:00 PM CDT Monday the stage was 1.5 feet.
* Flood stage is 13.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage
Wednesday morning to a crest of 19.4 feet early Thursday morning.
It will then fall below flood stage early Saturday morning.
&&
LAT...LON 3080 8761 3080 8756 3065 8737 3051 8744
3052 8746 3064 8740
$$364
WGUS84 KMOB 151533
FLSMOB
Flood Statement
National Weather Service Mobile AL
1033 AM CDT Tue Sep 15 2020
...The Flood Warning continues for the following river in Alabama...
Florida...
Perdido River Near Barrineau Park affecting Baldwin and Escambia
Counties.
For the Perdido River...including Barrineau Park...Moderate flooding
is forecast.
Additional information is available at www.weather.gov.
The next statement will be issued as changes occur.
&&
ALC003-FLC033-160345-
/O.CON.KMOB.FL.W.0076.200917T0228Z-000000T0000Z/
/BRPF1.2.ER.200916T1128Z.200917T0600Z.200919T1017Z.NO/
1033 AM CDT Tue Sep 15 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Perdido River Near Barrineau Park.
* From Wednesday evening until further notice.
* At 8:00 PM CDT Monday the stage was 1.5 feet.
* Flood stage is 13.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage
tomorrow morning to a crest of 19.7 feet early Thursday morning.
It will then fall below flood stage early Saturday morning.
&&
LAT...LON 3080 8761 3080 8756 3065 8737 3051 8744
3052 8746 3064 8740
$$662
WGUS44 KMOB 151907
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Mobile AL
207 PM CDT Tue Sep 15 2020
...Forecast flooding changed from Moderate to Major severity and
increased in duration for the following river in Alabama...Florida...
Perdido River Near Barrineau Park affecting Baldwin and Escambia
Counties.
For the Perdido River...including Barrineau Park...Major flooding is
forecast.
Additional information is available at www.weather.gov.
The next statement will be issued as changes occur.
&&
ALC003-FLC033-160715-
/O.EXT.KMOB.FL.W.0076.200916T1250Z-200920T1500Z/
/BRPF1.3.ER.200916T1250Z.200917T0600Z.200920T0900Z.NR/
207 PM CDT Tue Sep 15 2020
...Forecast flooding increased from Moderate to Major severity and
increased in duration until late Sunday morning...
The Flood Warning continues for
the Perdido River Near Barrineau Park.
* From Wednesday morning to Sunday morning.
* At 1:00 PM CDT Tuesday the stage was 1.9 feet.
* Flood stage is 13.0 feet.
* Major flooding is forecast. The crest is forecast to surpass the
flood of record.
* Forecast...The river is expected to rise above flood stage
tomorrow morning to a crest of 27.2 feet early Thursday morning.
It will then fall below flood stage early Sunday morning.
* Impact...At 26.3 feet, RECORD FLOOD - Hurricane Georges. Highway
112 Bridge is closed. River Annex Road, Ruby's Fish Camp, Hurst
Hammock Road, River Annex Road, Seminole Landing, Adventures
Perdido River, and River Bend Estates are flooded.
* Flood History...This crest compares to a previous crest of 26.3
feet on 09/29/1998.
&&
LAT...LON 3080 8761 3080 8756 3065 8737 3051 8744
3052 8746 3064 8740
$$
JW476
WGUS84 KMOB 160146
FLSMOB
Flood Statement
National Weather Service Mobile AL
846 PM CDT Tue Sep 15 2020
...The Flood Warning continues for the following river in Alabama...
Florida...
Perdido River Near Barrineau Park affecting Baldwin and Escambia
Counties.
For the Perdido River...including Barrineau Park...Moderate flooding
is forecast.
Additional information is available at www.weather.gov.
The next statement will be issued Wednesday morning at 845 AM CDT.
&&
ALC003-FLC033-161400-
/O.EXT.KMOB.FL.W.0076.200916T1645Z-200920T0945Z/
/BRPF1.2.ER.200916T1645Z.200917T1800Z.200920T0345Z.NR/
846 PM CDT Tue Sep 15 2020
...The Flood Warning is now in effect until early Sunday morning...
The Flood Warning continues for
the Perdido River Near Barrineau Park.
* From Wednesday morning to late Saturday night.
* At 7:00 PM CDT Tuesday the stage was 2.4 feet.
* Flood stage is 13.0 feet.
* Major flooding is forecast. This forecasted stage is above the
flood of record.
* Forecast...The river is expected to rise above flood stage late
tomorrow morning to a crest of 26.8 feet early Thursday morning.
It will then fall below flood stage late Saturday evening.
* Impact...At 26.3 feet, RECORD FLOOD - Hurricane Georges. Highway
112 Bridge is closed. River Annex Road, Ruby's Fish Camp, Hurst
Hammock Road, River Annex Road, Seminole Landing, Adventures
Perdido River, and River Bend Estates are flooded.
* Flood History...This crest compares to the record crest of 26.3
feet associated with Hurricane George on 09/29/1998.
&&
LAT...LON 3080 8761 3080 8756 3065 8737 3051 8744
3052 8746 3064 8740
$$
JW276
WGUS44 KMOB 161319
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Mobile AL
819 AM CDT Wed Sep 16 2020
...Forecast flooding changed from Moderate to Major severity and
increased in duration for the following river in Alabama...Florida...
Perdido River Near Barrineau Park affecting Baldwin and Escambia
Counties.
For the Perdido River...including Barrineau Park...Major flooding is
forecast.
Additional information is available at www.weather.gov.
The next statement will be issued as changes occur.
&&
ALC003-FLC033-170130-
/O.EXT.KMOB.FL.W.0076.200916T1319Z-200920T1330Z/
/BRPF1.3.ER.200916T1231Z.200917T1200Z.200920T0730Z.NR/
819 AM CDT Wed Sep 16 2020
...Forecast flooding increased from Moderate to Major severity and
increased in duration until Sunday morning...
The Flood Warning continues for
the Perdido River Near Barrineau Park.
* From this morning to Sunday morning.
* At 7:00 AM CDT Wednesday the stage was 12.3 feet.
* Flood stage is 13.0 feet.
* Major flooding is forecast. This approaches the flood of record.
* Forecast...The river is expected to rise to a crest of 27.1 feet
tomorrow morning. It will then fall below flood stage early Sunday
morning.
* Impact...At 26.3 feet, Record Flood during Hurricane Georges.
Highway 112 Bridge is closed. River Annex Road, Ruby's Fish Camp,
Hurst Hammock Road, River Annex Road, Seminole Landing, Adventures
Perdido River, and River Bend Estates are flooded.
* Flood History...This crest compares to a previous crest of 26.3
feet on 09/29/1998.
&&
LAT...LON 3080 8761 3080 8756 3065 8737 3051 8744
3052 8746 3064 8740
$$961
WGUS44 KMOB 170136
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Mobile AL
836 PM CDT Wed Sep 16 2020
...The Flood Warning continues for the following rivers in Alabama...
Florida...
Perdido River Near Barrineau Park affecting Baldwin and Escambia
Counties.
For the Perdido River...including Barrineau Park...Moderate flooding
is forecast.
Additional information is available at www.weather.gov.
The next statement will be issued as changes occur.
&&
ALC003-FLC033-171345-
/O.EXT.KMOB.FL.W.0076.000000T0000Z-200919T0100Z/
/BRPF1.2.ER.200916T1231Z.200917T0600Z.200918T1900Z.NO/
836 PM CDT Wed Sep 16 2020
...The Flood Warning is now in effect until Friday evening...
The Flood Warning continues for
the Perdido River Near Barrineau Park.
* Until Friday evening.
* At 7:00 PM CDT Wednesday the stage was 22.3 feet.
* Flood stage is 13.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 7:00 PM CDT Wednesday was 22.3 feet.
* Forecast...The river is expected to rise to a crest of 22.4 feet
just after midnight tonight. It will then fall below flood stage
early Friday afternoon.
* Impact...At 24.1 feet, Water enters the first floor of houses on
stilts just north of Adventures Perdido River.
&&
LAT...LON 3080 8761 3080 8756 3065 8737 3051 8744
3052 8746 3064 8740
$$642
WGUS84 KMOB 170724 RRA
FLSMOB
Flood Statement
National Weather Service Mobile AL
224 AM CDT Thu Sep 17 2020
...The Flood Warning continues for the following rivers in Alabama...
Florida...
Perdido River Near Barrineau Park affecting Baldwin and Escambia
Counties.
For the Perdido River...including Barrineau Park...Moderate flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued as changes occur.
&&
ALC003-FLC033-171930-
/O.CON.KMOB.FL.W.0076.000000T0000Z-200919T0100Z/
/BRPF1.2.ER.200916T1231Z.200917T0200Z.200918T1900Z.NO/
224 AM CDT Thu Sep 17 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Perdido River Near Barrineau Park.
* Until Friday evening.
* At 1:00 AM CDT Thursday the stage was 22.0 feet.
* Flood stage is 13.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 1:00 AM CDT Thursday was 22.3 feet.
* Forecast...The river is expected to fall below flood stage early
tomorrow afternoon and continue falling to 7.1 feet early Tuesday
morning.
* Flood History...This crest compares to a previous crest of 21.4
feet on 03/17/1990.
&&
LAT...LON 3080 8761 3080 8756 3065 8737 3051 8744
3052 8746 3064 8740
$$
DRE451
WGUS84 KMOB 171521
FLSMOB
Flood Statement
National Weather Service Mobile AL
1021 AM CDT Thu Sep 17 2020
...The Flood Warning is extended for the following river in
Alabama...Florida...
Perdido River Near Barrineau Park affecting Baldwin and Escambia
Counties.
For the Perdido River...including Barrineau Park...Moderate flooding
is forecast.
Additional information is available at www.weather.gov.
The next statement will be issued as changes occur.
&&
ALC003-FLC033-180330-
/O.EXT.KMOB.FL.W.0076.000000T0000Z-200919T1832Z/
/BRPF1.2.ER.200916T1231Z.200917T0200Z.200919T1232Z.NO/
1021 AM CDT Thu Sep 17 2020
...The Flood Warning is now in effect until early Saturday
afternoon...
The Flood Warning continues for
the Perdido River Near Barrineau Park.
* Until Saturday afternoon.
* At 9:00 AM CDT Thursday the stage was 21.0 feet.
* Flood stage is 13.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 9:00 AM CDT Thursday was 22.3 feet.
* Forecast...The river is expected to fall below flood stage
Saturday morning and continue falling to 6.9 feet Tuesday morning.
* Impact...At 17.6 feet, Water reaches the first floor of Adventures
Perdido River Office Building.
&&
LAT...LON 3080 8761 3080 8756 3065 8737 3051 8744
3052 8746 3064 8740
$$820
WGUS44 KMOB 172246
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Mobile AL
546 PM CDT Thu Sep 17 2020
...Forecast flooding changed from Minor to Moderate severity and
increased in duration for the following rivers in Alabama...
Florida...
Perdido River Near Barrineau Park affecting Baldwin and Escambia
Counties.
For the Perdido River...including Barrineau Park...Moderate flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued as changes occur.
&&
ALC003-FLC033-181100-
/O.EXT.KMOB.FL.W.0076.000000T0000Z-200920T0000Z/
/BRPF1.2.ER.200916T1231Z.200917T0200Z.200919T1800Z.NO/
546 PM CDT Thu Sep 17 2020
...Forecast flooding increased from Minor to Moderate severity and
increased in duration until Saturday evening...
The Flood Warning continues for
the Perdido River Near Barrineau Park.
* Until Saturday evening.
* At 4:00 PM CDT Thursday the stage was 20.3 feet.
* Flood stage is 13.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 4:00 PM CDT Thursday was 22.3 feet.
* Forecast...The river is expected to gradually fall to below flood
stage by early Saturday afternoon and continue falling to a stage
of 7.5 feet by Tuesday.
* Impact...At 17.6 feet, Water reaches the first floor of Adventures
Perdido River Office Building.
&&
LAT...LON 3080 8761 3080 8756 3065 8737 3051 8744
3052 8746 3064 8740
$$
CL721
WGUS84 KMOB 180301
FLSMOB
Flood Statement
National Weather Service Mobile AL
1001 PM CDT Thu Sep 17 2020
...The Flood Warning is extended for the following rivers in
Alabama...Florida...
Perdido River Near Barrineau Park affecting Baldwin and Escambia
Counties.
For the Perdido River...including Barrineau Park...Moderate flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued as changes occur.
&&
ALC003-FLC033-181515-
/O.EXT.KMOB.FL.W.0076.000000T0000Z-200920T0520Z/
/BRPF1.2.ER.200916T1231Z.200917T0200Z.200919T2320Z.NO/
1001 PM CDT Thu Sep 17 2020
...The Flood Warning is now in effect until early Sunday morning...
The Flood Warning continues for
the Perdido River Near Barrineau Park.
* Until late Saturday night.
* At 8:00 PM CDT Thursday the stage was 19.9 feet.
* Flood stage is 13.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:00 PM CDT Thursday was 22.3 feet.
* Forecast...The river is expected to fall below flood stage by
Saturday evening and continue falling to a stage of 7.3 feet
Tuesday evening.
* At 17.6 feet, Water reaches the first floor of Adventures Perdido
River Office Building.
&&
LAT...LON 3080 8761 3080 8756 3065 8737 3051 8744
3052 8746 3064 8740
$$
CL867
WGUS84 KMOB 181555
FLSMOB
Flood Statement
National Weather Service Mobile AL
1055 AM CDT Fri Sep 18 2020
...The Flood Warning is extended for the following river in
Alabama...Florida...
Perdido River Near Barrineau Park affecting Baldwin and Escambia
Counties.
For the Perdido River...including Barrineau Park...Minor flooding is
forecast.
Additional information is available at www.weather.gov.
The next statement will be issued as changes occur.
&&
ALC003-FLC033-190400-
/O.EXT.KMOB.FL.W.0076.000000T0000Z-200920T0840Z/
/BRPF1.1.ER.200916T1231Z.200917T0200Z.200920T0240Z.NO/
1055 AM CDT Fri Sep 18 2020
...The Flood Warning is now in effect until early Sunday morning...
The Flood Warning continues for
the Perdido River Near Barrineau Park.
* Until late Saturday night.
* At 10:00 AM CDT Friday the stage was 18.0 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 10:00 AM CDT Friday was 20.8 feet.
* Forecast...The river is expected to fall below flood stage late
tomorrow evening and continue falling to 6.5 feet Wednesday
morning.
* Impact...At 17.6 feet, Water reaches the first floor of Adventures
Perdido River Office Building.
&&
LAT...LON 3080 8761 3080 8756 3065 8737 3051 8744
3052 8746 3064 8740
$$737
WGUS84 KMOB 191421
FLSMOB
Flood Statement
National Weather Service Mobile AL
921 AM CDT Sat Sep 19 2020
...The Flood Warning continues for the following river in Alabama...
Florida...
Perdido River Near Barrineau Park affecting Baldwin and Escambia
Counties.
For the Perdido River...including Barrineau Park...Minor flooding is
forecast.
Additional information is available at www.weather.gov.
The next statement will be issued as changes occur.
&&
ALC003-FLC033-200000-
/O.EXT.KMOB.FL.W.0076.000000T0000Z-200920T0000Z/
/BRPF1.1.ER.200916T1231Z.200917T0200Z.200919T1800Z.NO/
921 AM CDT Sat Sep 19 2020
...The Flood Warning is now in effect until this evening...
The Flood Warning continues for
the Perdido River Near Barrineau Park.
* Until this evening.
* At 8:00 AM CDT Saturday the stage was 13.9 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:00 AM CDT Saturday was 18.2 feet.
* Forecast...The river is expected to fall below flood stage this
afternoon and continue falling to 5.8 feet Thursday morning.
&&
LAT...LON 3080 8761 3080 8756 3065 8737 3051 8744
3052 8746 3064 8740
$$
JW051
WGUS84 KMOB 191956
FLSMOB
Flood Statement
National Weather Service Mobile AL
256 PM CDT Sat Sep 19 2020
...The Flood Warning is cancelled for the following river in
Alabama...Florida...
Perdido River Near Barrineau Park affecting Baldwin and Escambia
Counties.
ALC003-FLC033-192100-
/O.CAN.KMOB.FL.W.0076.000000T0000Z-200919T1956Z/
/BRPF1.1.ER.700119T1230Z.700119T1231Z.700119T1235Z.NO/
256 PM CDT Sat Sep 19 2020
...The Flood Warning for the Perdido River Near Barrineau Park has
been cancelled...
The Flood Warning is cancelled for
the Perdido River Near Barrineau Park.
* At 2:00 PM CDT Saturday the stage was 12.7 feet.
* Flood stage is 13.0 feet.
* Forecast...The river is expected to continue to fall and drop to
5.8 feet Thursday morning.
&&
LAT...LON 3080 8761 3080 8756 3065 8737 3051 8744
3052 8746 3064 8740
$$
JWWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Sep 14, 7:04 AM CDT, 2 hours 53 minutes earlier.
Area forecast discussion, Sep 14, 7:04 AM CDT, 2 hours 53 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
704 AM CDT Mon Sep 14 2020
.NEAR TERM /Now Through Monday night/...A well defined upper level
anticyclone is now atop Tropical Storm Sally and this along with
lessening shear has caused deep convection to continue to expand and
organize at the center of Sally's low level circulation over the
northeast Gulf. In fact, aircraft recon indicates earlier this
morning that the center has reformed within the deep convection to
the northeast of the previous center advisory location, which
along with some of the latest track guidance, has resulted in an
eastward shift to the track forecast. Sally is forecast to
intensify to a hurricane today as it tracks northwest over very
warm SST's over the northern Gulf and a continued favorable upper
air pattern. Sally is expected to be approaching the MS Sound late
tonight and early Tuesday, being roughly near the mouth of the
Mississippi River on the southeast tip of Louisiana. At this time,
Sally will be approaching the western edge of a mid level ridge
to its northeast, and thus expected to be slowing while also
turning more northward across the MS Sound. The latest forecast
has Sally coming ashore along the MS Gulf coast by Tuesday
evening.
Late Sunday afternoon, we saw the development of the first well
defined outer spiral band from Sally along and north of I-10.
Individual storm clusters within the band were very efficient in
mixing down higher momentum air/brief strong wind gusts as well as
bursts of heavy rain. Radar data shows this band has weakened.
Additional bands were rotating westward across the open Gulf
waters. We are now in an environment where we can expect to see
rain bands develop and perhaps quickly as Sally gains more
latitude. Brief strong wind gusts to tropical storm force (40-50
mph) and locally heavy rain can occur in the more well defined
bands through tonight.
Given the re-formation of the center and the eastward shift in the
track as mentioned earlier has resulted in an increased threat level
of local impacts to the area. Conditions are expected to deteriorate
going into the day Tuesday especially along our southwest zones and
across interior southeast MS. With these areas on the favored more
problematic east side of Sally's slow northward moving center, a
prolonged period of excessive rains will be evolving and increasing
the flooding threat. Note: This may be a historic flooding event. in
addition, life threatening storm surge and tropical storm force
winds are likely, with perhaps winds gusting to hurricane force at
times. Embedded tornadoes will also be possible in outer bands.
It is extremely important to stay vigilant and have an action plan
in place as short term adjustments to track and intensity can still
occur. Latest updates to the watch/warning/advisory section are
listed below. Please make sure to continue to check our webpage
(weather.gov/mob) as well as the National Hurricane Center
(www.hurricanes.gov) for the latest updates and information on
Sally. /10/12
&&
.AVIATION...
12Z issuance...MVFR ceilings have moved in with the outer
influences of Tropical Storm Sally. This will continue through the
day with showers and storms increasing throughout the afternoon.
IFR visbys will be possible during the afternoon with these bands
before steadier rain and IFR to LIFR visbys move in by early this
evening. Winds will be out of the east around 15 knots increasing
to 20 knots especially over the coastal counties. Wind gusts of
25 to 30 knots will be possible over the coastal areas this
evening especially with any of the outer bands. BB/03
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flash Flood Watch through Thursday morning for ALZ051>060-
261>266.
Tropical Storm Warning for ALZ052-261>266.
Storm Surge Warning for ALZ263>266.
Hurricane Watch for ALZ263>266.
High Rip Current Risk through Thursday morning for ALZ265-266.
High Surf Warning until 1 PM CDT Wednesday for ALZ265-266.
FL...Flash Flood Watch through Thursday morning for FLZ201>206.
Tropical Storm Warning for FLZ201>206.
High Rip Current Risk through Thursday morning for FLZ202-204-
206.
Coastal Flood Advisory until 1 PM CDT Wednesday for FLZ202-204-
206.
High Surf Warning until 1 PM CDT Wednesday for FLZ202-204-206.
MS...Flash Flood Watch through Thursday morning for MSZ067-075-076-
078-079.
Tropical Storm Warning for MSZ067-075-076-078-079.
GM...Tropical Storm Warning for GMZ630>636-655-675.
Hurricane Watch for GMZ630>633.
Hurricane Warning for GMZ650-670.
&&
This product is also available on the web at:
http://weather.gov/mobThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 10:29 PM CDT | Storm Surge Warning | MOB | Escambia, Okaloosa, Santa Rosa | 69 hr |
| Sep 14, 3:28 PM CDT | River Flood Warning | MOB | Okaloosa, Santa Rosa | 21 days |
| Sep 14, 3:28 PM CDT | River Flood Warning | MOB | Okaloosa, Santa Rosa | 21 days |
| Sep 14, 3:28 PM CDT | River Flood Warning | MOB | Escambia | 12 days |
| Sep 14, 3:28 PM CDT | River Flood Warning | MOB | Okaloosa | 7 days |
| Sep 14, 3:28 PM CDT | River Flood Warning | MOB | Escambia | 67 hr |
| Sep 14, 9:50 AM CDT | River Flood Warning | MOB | Baldwin | 3 days |
| Sep 14, 9:51 AM CDT | River Flood Warning | MOB | Baldwin | 21 days |
| Sep 14, 9:59 AM CDT | River Flood Warning | MOB | Mobile | 3 days |
| Sep 14, 3:28 PM CDT | River Flood Warning | MOB | Escambia | 21 days |
| Sep 14, 3:28 PM CDT | River Flood Warning | MOB | Clarke, Washington | 21 days |
Nearby
River Flood Warnings in Florida, 2020River Flood Warnings in Alabama, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.